DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Back to Search Results |
| Catalog Number |
SM0002-USA |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Fever (1858); Sepsis (2067)
| Date of Event |
11/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the patient developed fever and sepsis post-usage of bard/davol arista ah.
Additional Manufacturer Narrative
Based on the information provided, no conclusion can be made to what if any extent the arista product used caused or contributed to the patient's postoperative course.It was reported that the patient developed fever and sepsis following usage of the bard/davol arista ah hemostatic powder.Information provided remains limited to the reported event.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 14,865 units released for distribution in feb, 2019.
Additional Manufacturer Narrative
Based on the information provided, no conclusion can be made to what if any extent the arista product used caused or contributed to the patient's postoperative course.It was reported that the patient developed fever and sepsis following usage of the bard/davol arista ah hemostatic powder.Information provided remains limited to the reported event.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 14,865 units released for distribution in feb, 2019.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the additional information provided.Based on the additional information provided, 24 hours post use of arista ah, the patient had sign and symptoms of sepsis, underwent medical intervention and was discharged.The additional details provided do not change the initial determination, no conclusion can be made.
Event or Problem Description
As reported, the patient developed fever and sepsis post-usage of bard/davol arista ah.Addendum per additional information received: as reported, the patient with comorbidity underwent tumor resection surgery.As reported, excess blood was removed from the site, arista ah was used, direct pressure was applied and excess arista ah was removed from the surgical site.As reported, the patient showed sign and symptoms of sepsis 24 hours after the procedure, medical intervention was provided and the patient was discharged.